# SDR 041204SO3501

- Difficulty date: April 12, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N935D
- Make and model: Doug DC-9
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: 915
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH LAVATORY SMOKE DETECTORS WENT OFF DURING TAKE-OFF.  FOUND DETECTOR BROKEN AND TAMPERED WITH.  R & R RT AND LT AFT LAVATORY SMOKE DETECTOR BATTERIES.
